BibTeX record journals/cacm/Donnelly73

download as .bib file

@article{DBLP:journals/cacm/Donnelly73,
  author    = {Thomas G. Donnelly},
  title     = {Bivariate Normal Distribution {[S15]} (Algorithm 462)},
  journal   = {Commun. {ACM}},
  volume    = {16},
  number    = {10},
  pages     = {638},
  year      = {1973},
  url       = {http://doi.acm.org/10.1145/362375.362414},
  doi       = {10.1145/362375.362414},
  timestamp = {Tue, 07 Jun 2011 16:50:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Donnelly73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}